MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is unavailable.
 
Event or Problem Description
It was reported that prior the subject coil embolization procedure of the middle cerebral artery (mca), it was found that the distal of position which was near the shaft proximal was fractured.The fractured parts were still connected at that time.So, the operator replaced the subject coil with another one in same type to complete the procedure.There was no reported clinical consequence to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Inspection of the returned device found the delivery wire was broken near the proximal contact outside patient.A functional test could not be performed due to the observed anomalies.In the case of this complaint it was reported: 'opened the package of the coil and the condition of package was good.Took the loop out and its condition was good as well.Then flushed normally and took the coil together with shaft, however the operator found that the distal of position which was near the shaft proximal was fractured.Therefore; an assignable cause of ¿not confirmed¿ will be assigned to the 'main coil broken outside patient¿ as this defect was not confirmed.Based on the investigation results and available information, an assignable cause of handling damage to the ¿coil delivery wire broken/fractured outside patient' as it is most likely that the delivery wire broke due to handling of the device during prep.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET 360 ULTRA 4MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8270828
Report Number3008881809-2019-00033
Device Sequence Number1448695
Product Code HCG
UDI-Device Identifier04546540675941
UDI-Public04546540675941
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2021
Device Catalogue NumberM0035424150
Device Lot Number20519411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR